# SDR DXTA2023061288350

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 13,281 hours, 10,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MAIN CABIN DOOR IS CLOSED ON THE PRECATCH (NOT LOCKED), DOOR WILL NOT RELEASE/OPEN USING THE PRECATCH RELEASE LEVER OR BUTTON.  CLEANED AND LUBRICATED THE PRE-CATCH PLUNGER AND OPS CHECKED THE PRE-CATCH AND IT IS OPERATING AS IT SHOULD REF CE560XL AMM 12-21-13
